New methods of fuzzy sampled-data control for stabilization of chaotic systems

Lee, Tae H and Park, Ju H 2018, New methods of fuzzy sampled-data control for stabilization of chaotic systems, IEEE transactions on systems, man, and cybernetics: systems, vol. 48, no. 12, pp. 2026-2034, doi: 10.1109/TSMC.2017.2690803.

Attached Files
Name Description MIMEType Size Downloads

Title New methods of fuzzy sampled-data control for stabilization of chaotic systems
Author(s) Lee, Tae HORCID iD for Lee, Tae H orcid.org/0000-0003-3953-6913
Park, Ju H
Journal name IEEE transactions on systems, man, and cybernetics: systems
Volume number 48
Issue number 12
Start page 2026
End page 2034
Total pages 9
Publisher Institute of Electrical and Electronics Engineers
Place of publication Piscataway, N.J.
Publication date 2018-12
ISSN 2168-2216
2168-2232
Keyword(s) Chaotic system
Discontinuous Lyapunov functional
Sampled-data control
Takagi-Sugeno (T–S) fuzzy systems
Language eng
DOI 10.1109/TSMC.2017.2690803
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30117987

Document type: Journal Article
Collections: School of Engineering
Office of the Deputy Vice-Chancellor Research
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in TR Web of Science
Scopus Citation Count Cited 18 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 2 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 06 Feb 2019, 14:00:51 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.